# SDR XGN2003F00002

- Difficulty date: August 19, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N5740V
- Make and model: Beech 95-C55
- Aircraft serial: TE103
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6525384
- Part serial: 287355R
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

CRACK WAS DISCOVERED WHILE LOOKING FOR OIL LEAK DURING 100 HOUR INSPECTION.  THIS HAS BEEN GOING ON FOR YEARS WITH MFG ENGINES.  THEIR ATTEMPTS OF HEAVIER CRANKCASES AND 7TH STUD APPLICATIONS HAVE DOEN NOTHING TO GET RID OF THE PROBLEM.
